Search
Front page
Projects
Persons
Data sets
Activities
Organizational units
Research output
Press/Media
About
An optimization problem for the Biharmonic equation with Sobolev conditions
Research output
:
Contribution to journal
›
Article
›
peer-review
Overview
Cite this
Links
http://link.springer.com/article/10.1007%2Fs10958-011-0436-1#page-1
G. Buttazzo
S.A. Nazarov
Original language
Undefined
Pages (from-to)
786-796
Journal
Journal of Mathematical Sciences
Volume
176
Issue number
6
State
Published -
2011
Externally published
Yes
ID: 5482868